RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1953, Volume 17, Issue 5  


Multidimensional problems of the distribution of fractional parts
N. M. Korobov
389
The general theory of correlation of random functions
V. S. Pugachev
401
On completeness of systems of analytic functions near to $ż^nP(z)\}$, $\{[\varphi(z)]^n\}$, and on some interpolation problems
M. A. Evgrafov
421
Estimate of the remainder of a Taylor series for certain classes of analytic functions
S. B. Stechkin
461
On the spectral function of the equation $y"+\{\lambda-q(x)\}y=0$
B. M. Levitan
473
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019